Hello! I had Hystersoscopy done on 7th Jan after that I was given antibiotics and some medicines All was ok I got my periods also and now I am currently on tablet Enrifol. I am having some pain in lower left side Abdomen and I am having frequent urination. Some acidity and hairfall Kindly help as to why is it happening.
Diploma in Obstetrics & Gynaecology, MBBS, MD - Community Medicine
40 years experience
Ask Free Question
Hello you must go for a complete urine analysis and urine culture and sensitivity. Acidity may be due to prolonged use of antibiotics and can be controlled by lots of water and cold milk.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.